# SDR 29GA2015102800001

- Difficulty date: October 25, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N336AG
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 32,802 hours, 36,926 cycles
- Engine: Ge CT7TP*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 9002: BRAKE AUTHORITY IS INTERMITTENT.  PERFORMED OPS CHECK OF THE ACFT BRAKE SYSTEM IAW AMM 32-42-40-05.  CHECK GOOD.
